I just would like your opinion on my problem.
I got vaser and normal lipo also in september 2010, and my worries are..that the surgeon that did the operation cause a damage on my skin.. because so far my skin in my abdomen looks with pink spots like if the skin would have been burn inside.. I got the operation in Panama.
My doctor since the month 3 told me that no problem that it would go away..but I have realize that he also was not honest in other stuff..because I also had butt augmentation and I wanted very few fat ...and at the beginning he told me it will be 200 fat divided in two butts because i wanted very little because I had already butts.. and after the op I felt it was a lot.. and first the doctor told me it was 150 fat in each butt and then other day he told me it was 200cc in each butt.. sooo therefore he is not an honest doctor ..be carefull of chossing this doctor please...besides he left me with marks in my waist ... therefore I dont trust him in what he says.
Since the begining the spots where the same as how they are now.. and I have a cousing that did lipo also with another doctor and in her 10th month as I am now..she did not had any bruising or burn skin.
I send you a picture i took today for you to see the how it looks... of course in the picture does not look that much as they are in reallity. even the stitches he did with the vaser or lipo ..looks in my skin like little pink areas..